Using differentiation matrices for pseudospectral method solve Duffing Oscillator

Volume 11, Issue 12, pp 1331--1336 http://dx.doi.org/10.22436/jnsa.011.12.04 Publication Date: September 13, 2018       Article History

Authors

L. A. Nhat - PhD student of RUDN University, Moscow 117198, Russia \(\&\) Lecture at Tan Trao University, Tuyen Quang province, Vietnam


Abstract

This article presents an approximate numerical solution for nonlinear Duffing Oscillators by pseudospectral (PS) method to compare boundary conditions on the interval [-1, 1]. In the PS method, we have been used differentiation matrix for Chebyshev points to calculate numerical results for nonlinear Duffing Oscillators. The results of the comparison show that this solution had the high degree of accuracy and very small errors. The software used for the calculations in this study was Mathematica V.10.4.


Keywords


MSC


References